Welcome to Healthcare Magic Forum
From your description, there are two possibilities that come to my mind..
Either it is a post inflammatory /trauma pigmented scar or it is a Fixed drug eruption
If you remember having developed any injury of any lesion on the same area in the past , then chances of post inflammatory or post trauma scar are more..
However, a Fixed drug eruption is a type of allergic reaction
to a medicine.
Fresh lesions are well defined, round or oval patches of redness and swelling of the skin, sometimes surmounted by a blister. This then fades to a purplish or brown colour.
The number of drugs capable of causing fixed eruptions is large.
Most are due to the following:
/phenacetin and other pain killers,Tetracycline
doxycycline , minocycline ,Sulphonamide
Make sure that you are not regularly on any of these medications.
In either case, you need to apply a lightening agent containing Kojic acid and vitamin C combination to the affected area twice a day daily..
use sunscreen before any sun exposure if it is on a sun exposed area.
Take oral vitamin C supplementation for early recovery
Hope it helps
Wishing you speedy recovery
Dr Geetika Paul